# SDR C2XA07ON003

- Difficulty date: May 16, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 936
- Aircraft time: 4,306 hours, 2,345 cycles
- Engine: Allsn AE3007A
- Engine time: 4,306 hours, 2,345 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312748
- Condition: Odor
- Location: Nr 1
- Part time: 4,297 hours, 2,340 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 10,000 FT, CABIN CREW REPORTED A VERY STRONG ACRID ODOR FROM MAIN CABIN DOOR BACK THROUGH SEAT 4A.  CONTRACT MX REMOVED PANELS, INSPECTED LIGHTS BALLAST AND BULBS CONTACTS FROM PASSENGER SEAT 1A THRU 4A, ALSO REMOVED CD PLAYER AND INSPECTED WIRING.  A/C WAS RELEASE ON A FERRY FLIGHT FROM SMF TO ONT.   MX REMOVED AND REPLACED NR 1 ENG IAW TASKCARD 6271001 ALL LEAKS AND OPERATIONAL CHECKS SUCCESSFULLY.  THE A/C WAS APPROVED TO RETURN FOR SERVICE.  [07-27-07]  MX REMOVED AND REPLACED NR 1 ENG IAW TASKCARD 6271001. ALL LEAK AND OPERATIONAL CHECKS SUCCESFULLY.THE A/C WAS APPROVED TO RETURN FOR SERVICE.
